Repositorio de producción científica de la Universidad de Sevilla

À la carte recurrence relations for continuous and discrete hypergeometric functions

Opened Access À la carte recurrence relations for continuous and discrete hypergeometric functions

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2011-09
Publicado en: Boletín de la Sociedad Española de Matemática Aplicada, 55, 41-57.
Tipo de documento: Artículo
Resumen: We show how, using the constructive approach for special functions introduced by Nikiforov and Uvarov, one can obtain recurrence relations for the hypergeometric-type functions not only for the continuous case but also for the discrete and q-linear cases, respectively. Some applications in Quantum Physics are discussed.
Cita: Álvarez Nodarse, R. (2011). À la carte recurrence relations for continuous and discrete hypergeometric functions. Boletín de la Sociedad Española de Matemática Aplicada, 55, 41-57.
Tamaño: 245.7Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41758

DOI: 10.1007/BF03322592

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones